American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Marjorie Batchelor. Two approaches to supermanifolds . Trans. Amer. Math. Soc. 258 (1980) 257-270. MR 554332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Marjorie Batchelor. The structure of supermanifolds . Trans. Amer. Math. Soc. 253 (1979) 329-338. MR 536951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1